actually just came to know that our immune system becomes weaken while using nasacort AQ,it decreases the number of WBC's.so m confused should i use some iron supplement when use this drug??
8 Jun 2010
Read some where that a very little is absorbed into the blood stream as its an nasal spray, no such drug has any interactions with Nasacort AQ however it is recommended to speak to your doc./pharmacist who prescribed the spray so as to get rid of your confusion, perhaps they would be better people to give you advice, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Jan 2010
1 answer • 16 Mar 2010
1 answer • 31 Jan 2012
1 answer • 6 Jan 2013
My husband has been using Nasacort and now he has soars with big scabs inside his nose. The soars are not going away. They are getting so big that he ...
1 answer • 21 Jun 2014